# SDR V0XR20100723010

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL AT FRAMES 48-52 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED RIGHT SILL AT FRAMES 48-52 IAW EMB145 SRM 51-40-02, 51-20-01, AND 51-10-02.  W/C 2104.
